| Model Number |
1012529-30 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat the left basilic artery.The absolute pro stent system was advanced past a sharp turn/angle to get to the lesion.Deployment was attempted, but completely failed.The device was removed with the stent; however, it was noticed that there was a space between the distal sheath and the tip of the catheter.There was no adverse patient effect and no clinically significant delay in procedure.Another absolute pro was deployed to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported activation/deployment failure was unable to confirmed.During device investigation, the thumbwheel was rotated, and the stent implant was deployed from the stent sheath with no anomalies noted.Additionally, wrinkles were noted sporadically throughout the entire length of the stent sheath.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the sharp turn/angle and/or manipulation of the device resulted in the noted wrinkles sporadically throughout the entire length of the stent sheath; thus restricting the shaft lumens from moving freely resulting in the reported activation/deployment failure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.